Alert archive / Wisconsin / Winter Storm Warnings in 2026

Winter Storm Warning 2, NWS Green Bay, WI

February 20, 2026Portage County, Wood County, Wisconsin

NWS Green Bay, WI issued this winter storm warning at Feb 20, 2026, 2:55 AM CST for Portage County, Wood County, Wisconsin. It took effect at Feb 20, 2026, 3:00 AM CST. It was in force for 9 hr. 15 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 20, 2026, 2:55 AM CST (08:55 UTC)
In effect from
Feb 20, 2026, 3:00 AM CST
Expired
Feb 20, 2026, 12:00 PM CST
In force
9 hr
Issued by
NWS Green Bay, WI

Counties Portage County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 132 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 20, 5:00 AM CSTSNOW 2.72 Nne Rudolph, WICocorahs station WI-PT-8 Rudolph 1 NNE.
Feb 20, 5:00 AM CSTSNOW 2.72 Nne Rudolph, WICocorahs station WI-PT-8 Rudolph 1 NNE.
Feb 20, 7:00 AM CSTSNOW 2.81 Ssw Plover, WICocorahs station WI-PT-23 Plover 1.4 S.
Feb 20, 7:00 AM CSTSNOW 2.93 Sse Amherst, WICocorahs station WI-PT-19 Amherst 2.6 SSE.
Feb 20, 7:00 AM CSTSNOW 2.93 Sse Amherst, WICO-OP Observer station AMHW3 Amherst 3 SE.
Feb 20, 7:00 AM CSTSNOW 31 S Pittsville, WICO-OP Observer station PITW3 Pittsville - WWTP.
Feb 20, 7:00 AM CSTSNOW 44 S Kellner, WICocorahs station WI-PT-25 Wisconsin Rapids 9.8 SE.
Feb 20, 7:00 AM CSTSNOW 4.13 Sse Bakerville, WICocorahs station WI-WD-21 Marshfield 5.6 SSW.
Feb 20, 7:30 AM CSTSNOW 41 Nnw Hewitt, WICO-OP Observer station MFDW3 Hewitt 0.8 N.
Feb 20, 7:30 AM CSTSNOW 5.61 W Stevens Point, WICO-OP Observer station STPW3 Stevens Point.
Feb 20, 7:55 AM CSTSNOW 41 S Wisconsin Rapids, WI
Feb 20, 8:05 AM CSTSNOW 43 N Blaine, WI
Feb 20, 8:15 AM CSTSNOW 42 E Bakerville, WI
Feb 20, 8:20 AM CSTSNOW 5.61 Wnw Stevens Point, WIStill snowing at time of observation.
Feb 20, 9:00 AM CSTSNOW 5.5Rosholt, WICO-OP Observer station RSTW3 Rosholt.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 8.9 hours before the alert went out and 306 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2026-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2026-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
654 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

370 
WWUS43 KGRB 200855
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
255 AM CST Fri Feb 20 2026

WIZ035-036-201800-
/O.UPG.KGRB.WW.Y.0011.000000T0000Z-260220T1800Z/
/O.NEW.KGRB.WS.W.0002.260220T0900Z-260220T1800Z/
Wood-Portage-
Including the cities of Wisconsin Rapids, Plover, Stevens Point, and
Marshfield
255 AM CST Fri Feb 20 2026

...WINTER STORM WARNING IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Heavy snow expected. Total snow accumulations between 4 and
  7 inches and ice accumulations around a light glaze. The heaviest
  snow will occur through 9 am. Winds gusting as high as 35 mph.

* WHERE...Portage and Wood Counties.

* WHEN...Until noon CST today.

* IMPACTS...Plan on a hazardous morning commute as roads become snow
  covered and slushy. Sporadic power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in your
vehicle in case of an emergency. The latest road conditions for the
state you are calling from can be obtained by calling 5 1 1.

&&

$$

WIZ011>013-019>021-030-031-037-045-201800-
/O.CON.KGRB.WW.Y.0011.000000T0000Z-260220T1800Z/
Forest-Florence-Northern Marinette County-Langlade-Menominee-
Northern Oconto County-Marathon-Shawano-Waupaca-Waushara-
Including the cities of Keshena, Crandon, Spread Eagle, Niagara,
Townsend, Clintonville, Waupaca, Wausau, Shawano, Aurora, Mountain,
Lakewood, Wautoma, Neopit, New London, Wausaukee, Redgranite,
Commonwealth, and Antigo
255 AM CST Fri Feb 20 2026

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Snow, mixed with freezing rain and sleet early this morning.
  Total snow and sleet accumulations between 2 and 5 inches.

* WHERE...Marathon, Waushara, Langlade, Florence, Forest, Menominee,
  Northern Marinette County, Northern Oconto County, Shawano, and
  Waupaca Counties.

* WHEN...Until noon CST today.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions will impact the morning commute. Sporadic power outages
  are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road conditions
for the state you are calling from can be obtained by calling 5 1 1.

&&

$$

WIZ022-201800-
/O.CON.KGRB.WW.Y.0011.000000T0000Z-260220T1800Z/
Door-
Including the cities of Sturgeon Bay, Sister Bay, and Fish Creek
255 AM CST Fri Feb 20 2026

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Rain and freezing rain, mixed with sleet at times. Total ice
  accumulations of a light glaze up to 0.10 inch. The majority of the
  freezing rain will occur early this morning before temperatures
  slowly warm.

* WHERE...Door County.

* WHEN...Until noon CST today.

* IMPACTS...The hazardous conditions will impact the morning commute
  as untreated roads could be slippery. Sporadic power outages are
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Prepare for possible power
outages. The latest road conditions for the state you are calling
from can be obtained by calling 5 1 1.

&&

$$

WIZ073-074-201800-
/O.CON.KGRB.WW.Y.0011.000000T0000Z-260220T1800Z/
Southern Marinette County-Southern Oconto County-
Including the cities of Loomis, Little Suamico, Peshtigo, Pensaukee,
Middle Inlet, High Falls Reservoir, Sobieski, Porterfield, Brookside,
Crivitz, Oconto, and Harmony
255 AM CST Fri Feb 20 2026

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Mixed precipitation. Additional snow accumulations up to two
  inches and ice accumulations up to one tenth of an inch.

* WHERE...Southern Marinette County and Southern Oconto County
  Counties.

* WHEN...Until noon CST today.

* IMPACTS...The hazardous conditions will impact the morning commute
  as untreated roads could be slippery. Sporadic power outages are
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road conditions
for the state you are calling from can be obtained by calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

JLA
2 follow-up statements
423 
WWUS43 KGRB 201139
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
539 AM CST Fri Feb 20 2026

WIZ035-036-201800-
/O.CON.KGRB.WS.W.0002.000000T0000Z-260220T1800Z/
Wood-Portage-
Including the cities of Wisconsin Rapids, Plover, Stevens Point, and
Marshfield
539 AM CST Fri Feb 20 2026

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Heavy snow expected. Total snow accumulations between 4 and
  7 inches and ice accumulations around a light glaze. The heaviest
  snow will occur through 9 am. Winds gusting as high as 35 mph.

* WHERE...Portage and Wood Counties.

* WHEN...Until noon CST today.

* IMPACTS...Plan on a hazardous morning commute as roads become snow
  covered and slushy. Sporadic power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in your
vehicle in case of an emergency. The latest road conditions for the
state you are calling from can be obtained by calling 5 1 1.

&&

$$

WIZ005-010-018-201800-
/O.EXA.KGRB.WW.Y.0011.000000T0000Z-260220T1800Z/
Vilas-Oneida-Lincoln-
Including the cities of Tomahawk, Eagle River, Merrill, Rhinelander,
and Lac Du Flambeau
539 AM CST Fri Feb 20 2026

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Snow. Additional snow accumulations 2 to 4 inches. Heaviest
  snow will occur from Rhinelander north to Eagle River and Land O'
  Lakes. Winds gusting as high as 35 mph.

* WHERE...Lincoln, Oneida, and Vilas Counties.

* WHEN...Until noon CST today.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions will impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road conditions
for the state you are calling from can be obtained by calling 5 1 1.

&&

$$

WIZ011>013-019>021-030-031-037-045-201800-
/O.CON.KGRB.WW.Y.0011.000000T0000Z-260220T1800Z/
Forest-Florence-Northern Marinette County-Langlade-Menominee-
Northern Oconto County-Marathon-Shawano-Waupaca-Waushara-
Including the cities of Keshena, Crandon, Spread Eagle, Niagara,
Townsend, Clintonville, Waupaca, Wausau, Shawano, Aurora, Mountain,
Lakewood, Wautoma, Neopit, New London, Wausaukee, Redgranite,
Commonwealth, and Antigo
539 AM CST Fri Feb 20 2026

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Snow, mixed with freezing rain and sleet early this morning.
  Total snow and sleet accumulations between 2 and 5 inches.

* WHERE...Marathon, Waushara, Langlade, Florence, Forest, Menominee,
  Northern Marinette County, Northern Oconto County, Shawano, and
  Waupaca Counties.

* WHEN...Until noon CST today.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions will impact the morning commute. Sporadic power outages
  are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road conditions
for the state you are calling from can be obtained by calling 5 1 1.

&&

$$

WIZ022-201800-
/O.CON.KGRB.WW.Y.0011.000000T0000Z-260220T1800Z/
Door-
Including the cities of Sturgeon Bay, Sister Bay, and Fish Creek
539 AM CST Fri Feb 20 2026

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Rain and freezing rain, mixed with sleet at times. Total ice
  accumulations of a light glaze up to 0.10 inch. The majority of the
  freezing rain will occur early this morning before temperatures
  slowly warm.

* WHERE...Door County.

* WHEN...Until noon CST today.

* IMPACTS...The hazardous conditions will impact the morning commute
  as untreated roads could be slippery. Sporadic power outages are
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Prepare for possible power
outages. The latest road conditions for the state you are calling
from can be obtained by calling 5 1 1.

&&

$$

WIZ073-074-201800-
/O.CON.KGRB.WW.Y.0011.000000T0000Z-260220T1800Z/
Southern Marinette County-Southern Oconto County-
Including the cities of Loomis, Little Suamico, Peshtigo, Pensaukee,
Middle Inlet, High Falls Reservoir, Sobieski, Porterfield, Brookside,
Crivitz, Oconto, and Harmony
539 AM CST Fri Feb 20 2026

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Freezing rain and sleet, changing to snow by mid morning.
  Total snow and sleet accumulations up to 3 inches. Total ice
  accumulations up to 0.10 inch.

* WHERE...Southern Marinette County and Southern Oconto County
  Counties.

* WHEN...Until noon CST today.

* IMPACTS...The hazardous conditions will impact the morning commute
  as untreated roads could be slippery. Sporadic power outages are
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road conditions
for the state you are calling from can be obtained by calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

JLA
565 
WWUS43 KGRB 201756
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
1156 AM CST Fri Feb 20 2026

WIZ035-036-201900-
/O.EXP.KGRB.WS.W.0002.000000T0000Z-260220T1800Z/
Wood-Portage-
Including the cities of Plover, Marshfield, Wisconsin Rapids, and
Stevens Point
1156 AM CST Fri Feb 20 2026

...WINTER STORM WARNING WILL EXPIRE AT NOON CST TODAY...

Some light snow may linger into the early afternoon but accumulating
snowfall has largely ended.

$$

WIZ005-010-011-018>021-030-031-037-045-074-201900-
/O.EXP.KGRB.WW.Y.0011.000000T0000Z-260220T1800Z/
Vilas-Oneida-Forest-Lincoln-Langlade-Menominee-Northern Oconto
County-Marathon-Shawano-Waupaca-Waushara-Southern Oconto County-
Including the cities of Antigo, Sobieski, Pensaukee, Townsend,
Lakewood, Little Suamico, Wausau, Neopit, Shawano, Clintonville,
Oconto, Redgranite, Keshena, Waupaca, Mountain, Lac Du Flambeau,
Merrill, Crandon, Rhinelander, Brookside, Tomahawk, Wautoma, Eagle
River, and New London
1156 AM CST Fri Feb 20 2026

...WINTER WEATHER ADVISORY WILL EXPIRE AT NOON CST TODAY...

Some light snow may linger into the early afternoon before quiet
conditions return.

$$

WIZ012-013-210200-
/O.EXT.KGRB.WW.Y.0011.000000T0000Z-260221T1800Z/
Florence-Northern Marinette County-
Including the cities of Wausaukee, Spread Eagle, Niagara, Aurora, and
Commonwealth
1156 AM CST Fri Feb 20 2026

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL NOON CST SATURDAY...

* WHAT...Snow. Additional snow accumulations between 3 and 5 inches,
  mainly this evening and overnight into Saturday morning.

* WHERE...Florence and Northern Marinette County Counties.

* WHEN...Until noon CST Saturday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions will impact the Friday evening commute.

* ADDITIONAL DETAILS...There may a be a lull in snow during the early
  to mid afternoon before additional snow returns in the evening and
  overnight period through Saturday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road conditions
for the state you are calling from can be obtained by calling 5 1 1.

&&

$$

WIZ022-210200-
/O.EXT.KGRB.WW.Y.0011.000000T0000Z-260221T1800Z/
Door-
Including the cities of Sturgeon Bay, Sister Bay, and Fish Creek
1156 AM CST Fri Feb 20 2026

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL NOON CST SATURDAY...

* WHAT...Snow. Additional snow accumulations between 2 and 4 inches,
  mainly this evening and overnight into Saturday morning.

* WHERE...Door County.

* WHEN...Until noon CST Saturday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions will impact the Friday evening commute.

* ADDITIONAL DETAILS...There may a be a lull in snow during the early
  to mid afternoon before additional snow returns in the evening and
  overnight period through Saturday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road conditions
for the state you are calling from can be obtained by calling 5 1 1.

&&

$$

WIZ073-210200-
/O.EXT.KGRB.WW.Y.0011.000000T0000Z-260221T1800Z/
Southern Marinette County-
Including the cities of Harmony, Loomis, High Falls Reservoir,
Peshtigo, Middle Inlet, Crivitz, and Porterfield
1156 AM CST Fri Feb 20 2026

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL NOON CST SATURDAY...

* WHAT...Snow. Additional snow accumulations between 2 and 4 inches,
  mainly this evening and overnight into Saturday morning.

* WHERE...Southern Marinette County County.

* WHEN...Until noon CST Saturday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions will impact the Friday evening commute.

* ADDITIONAL DETAILS...There may a be a lull in snow during the early
  to mid afternoon before additional snow returns in the evening and
  overnight period through Saturday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road conditions
for the state you are calling from can be obtained by calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Uhlmann

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this winter storm warning went out at Feb 19, 9:54 PM CST, 5 hours 1 minute earlier. Its key messages:

  • Confidence has increased in a band of 3 to 6 inches of snow and sleet extending from central into far northeast WI from midnight through noon Friday. A Winter Weather Advisory has been issued for this area. Hazardous travel conditions are likely, including during the Friday morning commute.
  • Periodic light snow continues through the weekend, followed by dry conditions early next week, then a mix of light rain/snow during the middle of next week.
  • Above normal temperatures return to near normal early next week, then climb above normal again during the middle of next week.
Area forecast discussion, Feb 19, 9:54 PM CST, 5 hours 1 minute before
Area Forecast Discussion
National Weather Service Green Bay WI
954 PM CST Thu Feb 19 2026

Updated aviation portion for 06Z TAF issuance

.KEY MESSAGES...

- Confidence has increased in a band of 3 to 6 inches of snow and
  sleet extending from central into far northeast WI from midnight
  through noon Friday. A Winter Weather Advisory has been issued
  for this area. Hazardous travel conditions are likely, including
  during the Friday morning commute.

- Periodic light snow continues through the weekend, followed by
  dry conditions early next week, then a mix of light rain/snow
  during the middle of next week.

- Above normal temperatures return to near normal early next week,
  then climb above normal again during the middle of next week.

&&

.DISCUSSION...
Issued at 255 PM CST Thu Feb 19 2026

Low stratus covered the northwest part of the forecast area this
afternoon, while abundant sunshine was observed farther
southeast. Temperatures ranged from around 30 far northwest to the
lower to middle 40s southeast. Strong low pressure over northern
MO (developing in the LFQ of a 150 kt jet streak) was lifting
northeast toward the Great Lakes. This system will bring a swath
significant precipitation to the forecast area tonight into
Friday.

The low pressure system is expected to reach far SE WI late
tonight, then track through central Lake Michigan into northern
Lower Michigan on Friday. Strong dynamics and abundant moisture
will lead to a half inch to an inch of QPF over the southeast CWA,
with lesser amounts farther northwest. Where this heavier QPF
interacts with colder surface temperatures, there will be
potential for significant snow/sleet accumulations. Here are the
main points that impact this forecast:

- Models have come into better agreement on a swath of snow and
  sleet impacting areas from Central WI into far NE WI late
  tonight through Friday morning. Snowfall totals of 3 to 6 inches
  are expected in this area, and a Winter Weather Advisory has
  been issued.

- Have backed off on model-generated freezing rain and ice
  accumulations, as the warm layer aloft that overlays sub-
  freezing surface temperatures is weak (+2 C or less), which is
  more supportive of sleet. Any freezing rain potential would then
  need to develop in association with mid-level drying (and loss
  of ice crystals in the saturated layer), but no clear-cut dry
  slotting is expected to occur over the headline area, so have
  discounted this potential. Have focused more on sleet potential
  and removed most, if not all, of the freezing rain from the
  forecast.

- Above freezing surface temperatures and warmer air aloft will
  keep most of the precipitation as rain over the Fox Valley,
  bayshore and lakeshore areas, with a changeover to mixed
  rain/snow as the precipitation is tapering off Friday morning.
  Minimal snow accumulation is expected in these areas.

Periodic light snow will continue over mainly the northeast half
of the forecast area through the weekend, with minimal
accumulations. A dry period is expected during the early part of
the next work week, followed by a clipper-type low pressure
system with mixed rain/snow during the middle of next week.

Temperatures will remain a little above normal through the
weekend, drop back to normal early next week, then rise above
normal again during the middle of next week.

&&

.AVIATION...for 06Z TAF Issuance
Issued at 938 PM CST Thu Feb 19 2026

Light rain has arrived to east-central Wisconsin late this
evening, and will continue to spread north overnight. Light snow
will likely reach the central Wisconsin terminals within an hour
or two of this TAF issuance. Periods of light to moderate snow
then continue over the western TAF sites through Friday, with vsby
reductions to IFR possible within heavier snow. Rain then
transitions to a rain/snow mix or sleet by late Friday morning for
GRB, ATW, and MTW as low pressure passes to our south.
Improvement to MVFR, and even VFR, conditions will be possible
late Friday afternoon as precip departs to the north.

Light winds will be out of the northeast overnight, increasing
and  backing to northwesterly by late Friday morning. Surface
gusts to 30 knots will be possible late Friday morning through
Friday evening.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until noon CST Friday for WIZ011>013-
019>021-030-031-035>037-045.
&&

DISCUSSION.....Kieckbusch
AVIATION.......Goodin
Hazardous weather outlook, Feb 19, 2:07 PM CST, 12 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
207 PM CST Thu Feb 19 2026

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-202015-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
207 PM CST Thu Feb 19 2026

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Hazardous travel due to snow and sleet is likely late tonight
from central into far northeast Wisconsin, northwest of the Fox
Valley and bayshore areas.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Hazardous travel due to snow is likely through midday Friday from
central into far northeast Wisconsin, northwest of the Fox Valley
and bayshore areas. A band of 3 to 6 inches of snow is expected.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to forward snow measurements to the
National Weather Service in Green Bay.

LMZ521-522-541>543-202015-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
207 PM CST Thu Feb 19 2026

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

The probability for widespread hazardous weather is low.

Kieckbusch

In the hours before

Special weather statement, Feb 20, 12:41 AM CST, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1241 AM CST Fri Feb 20 2026

WIZ038>040-048>050-200945-
Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc-
1241 AM CST Fri Feb 20 2026

...PATCHY FREEZING RAIN EARLY THIS MORNING...

Rain and patchy freezing rain are occurring across eastern
Wisconsin early this morning as temperatures hover around
freezing. A light coating of ice has been observed on elevated
surfaces, but thus far roads are staying wet. Though isolated in
coverage, untreated roads could still have some slick spots on
them, so use caution if traveling early this morning. Temperatures
are expected to slowly warm the rest of the night, diminishing any
threat of icing.

JLA

Nearby

Winter Storm Warnings in Wisconsin, 2026Every winter storm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.